# SDR IPXA1565729

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, EXTERNAL FUSELAGE LT SIDE UPPER LOBE EXTERIOR SKIN SCRATCHED IN 3 PLACES BETWEEN BS1480 AND BS 1500 ABOVE STR 17L.  REMOVED DAMAGE ORIGINAL THICKNESS .040 REMOVED .007 REMAINING .033 OUT OF LIMITS IAW SRM 53-00-01-1A-1.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER FABRICATED FROM 2024 T3 .063 IAW SRM 53-00-01-2R-3.
